MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM

RICHARD WOLF GMBH PIRANHA; ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM
Model Number 49700103
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the holep surgery, four (4) morcellator blades failed to rotate and therefore, unable to provide suction.The first blade worked for 10 minutes then locked up and the blades after that locked up as well upon testing them before inserting them into the patient.The user tried to replaced the tubing and the container, however, failed to get the blades to function.Due to the reported issue, the scheduled procedure was cancelled as well as the succeeding cases.There were no reports of injuries to the patient or third party.
 
Additional Manufacturer Narrative
The reporter has also reported that the handpiece device worked fine.Richard wolf medical instruments corporation (rwmic - importer) has initiated four complaints, one for each suspected morcellator blade.These are complaints: (b)(4) respectively.Since all four suspected morcellation blades were reported from the same facility and concerns the same device, the same batch number, and the same planned procedure, richard wolf gmbh (rw gmbh-manufacturer) has determined to submit a single report that covers all four morcellation blades.

Brand Name
PIRANHA
Common Device Name
ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23006566
Report Number9611102-2025-00046
Device Sequence Number9711263
Product Code FJL
UDI-Device Identifier04055207063415
UDI-Public04055207063415
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number49700103
Device Catalogue Number49700103
Device Lot Number1604202501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown